madi98 replied to XNicholeMariex3's topic in General acne discussionI just started accutane 16 days ago! I am also on 40mg per day. so far I've had really dry skin, really bad around my nostrils and up my nose (I know, gross), but the nose is the worst for me. Also my eyes are reeeealllly dry when I wake up in the morning, I would maybe get some eye drops just in case:) make sure to drink lots of water, and try and stay away from the fast foods, it doesn't make you feel well at all! But I broke out this morning with egzema like all over my face, which I'm hoping
hey everyone, this is my first post. I started accutane about 16 days ago when my dermatologist prescribed it to me. I have had acne since I was in the 4th grade and now I'm in my senior year of high school and it's out of control. I'm on 40mg once per day and I'm getting horrible side effects from the drug and I wanna know if it's normal. If I don't drink enough water during the day I get the worlds worst migraine, like so bad it hurts to think. Also the insides of my nose are painfully dry, I'